# SDR USAA2014072800018

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,770 hours, 16,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 4252
- Condition: Damaged
- Location: L1 Door
- Part time: 40,770 hours, 16,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK L1 DOOR DAMPER GAUGE IS MISSING PRESS SEAL.  REPLACED L1 PAX CREW DOOR DAMPER IAW AMM 52-11-14.
